# SDR DXTA200400354

- Difficulty date: August 6, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 3,202 hours, 2,007 cycles
- Engine: Allsn AE3007C
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3101211050
- Part serial: 200868
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 3,202 hours, 2,007 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AMBER FIRE DETECTOR FAIL R MESSAGE ILLUMINATED DURING CRUISE, DIVERTED AND LANDED SAFELY.  ITEM IS UNDER INVESTIGATION.  TROUBLESHOT AND FOUND THE ENGINE FIRE LOOP CHAFFED, REMOVED AND REPLACED THE RT ENGINE FIRE LOOP OPERATIONAL CHECK GOOD IAW MFG M/M CHAPTER 26-10-00.
